Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Suffering from severe headache, lump above left eyebrow. Is it side effects of Bells palsy?

Hi, i have been having realy bad head aches. Pretty much most of my forehead is affected starting from the bridge of my nose . I have been vry sencitive to sun light which makes them worse. When i have take there is a small bumps above my left eyebrow Midway up my forehead . at first I thought it was throbbing and decided to look in the mirror and saw that the throbbing can actually be seen .it swells up and goes away swells up goes away within seconds . my eye has also been tripping and when I close my left eye the left side of my upper lip raises slightly and I can feel it in my nose is well pulling up . Bell s palsy which they said was a side effect from the shingles in my back .Thanks for your time
Asked On : Mon, 14 Jan 2013
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pain Medicine & Palliative Care Specialist 's  Response
Need to c u to help u. Such type of problem is difficult to daignose and advice about without c ing u in person.
Answered: Mon, 11 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor